Multivariate normal distribution for integral points on varieties

Daniel El-Baz, Daniel Loughran, Efthymios Sofos

Research output: Contribution to journalArticlepeer-review

2 Downloads (Pure)

Abstract

Abstract: Given a variety with coefficients in , we study the distribution of the number of primes dividing the coordinates as we vary an integral point. Under suitable assumptions, we show that this has a multivariate normal distribution. We generalise this to more general Weil divisors, where we obtain a geometric interpretation of the covariance matrix. For our results we develop a version of the Erdős–Kac theorem that applies to fairly general integer sequences and does not require a positive exponent of level of distribution.
Original languageEnglish
Pages (from-to)3089-3128
Number of pages40
JournalTransactions of the American Mathematical Society
Volume375
Issue number5
Early online date24 Feb 2022
DOIs
Publication statusE-pub ahead of print - 24 Feb 2022

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Multivariate normal distribution for integral points on varieties'. Together they form a unique fingerprint.

Cite this